吕广世

  • 吕广世

1975年生;教育部新世纪优秀人才、山东省杰出青年基金获得者;教授、博士生导师。

  • 学术经历

  • 2010—,教育部新世纪优秀人才
  • 2009—,山东大学数学学院,教授
  • 2008—2009,美国斯坦福大学,博士后(国家公派)
  • 2006—2009,山东大学数学学院,副教授
  • 2004—2006,山东大学数学学院,讲师
  • 行政职务与学术兼职

  • 2006—,美国数学会《数学评论》,评论员
  • 访问经历

  • 2009.08—2009.12,南开大学陈省身数学研究所
  • 2009.05—2009.06,香港大学
  • 2008.11—2008.11,美国加州伯克利分校MSRI数学研究所
  • 2008.10—2008.10,美国AIM数学研究所
  • 2008.08—2008.09,日本近畿大学
  • 2008.01—2009.01,美国斯坦福大学
  • 2007.05—2007.06,意大利ICTP
  • 学习经历

  • 2004.7,山东大学,博士学位
  • 2001.7,山东师范大学,硕士学位
  • 1998.7,山东师范大学,学士学位
  • 项目

  • 2012-2015,国家自然科学基金面上项目,国家自然科学基金,负责人
  • 2011—2013,山东省自然科学杰出青年基金,山东省自然科学基金,负责人
  • 2010—2012,教育部新世纪优秀人才,教育部,负责人
  • 2009—2011,山东省自然科学基金面上项目,山东省自然科学基金,负责人
  • 2009—2010,国家自然科学基金青年基金,国家自然科学基金,负责人
  • 2006—2007,国家自然科学基金天元基金,国家自然科学基金委,独立
  • 论著

  1. (With J. Wu and W.G. Zhai) On a divisor problem related to the Epstein zeta-function III, Quart. J. Math. (Oxford), (2011), Doi: 10.1093/qmath/har024.
  2. On general divisor problems involving Hecke eigenvalues, Acta Mathematica Hungarica, (2011), Doi: 10.1007/s10474-011-0150-y .
  3. (With Y.-K. Lau and J. Wu) Integral power sums of Hecke eigenvalues, Acta Arith., 150.2(2011), 193-207.
  4. (With Y.-K. Lau) Sums of Fourier coefficients of cusp forms, Quart. J. Math. (Oxford), 62(2011), 687-716.
  5. (With Z.X. Liu) Density of two squares and powers of 2, International Journal of Number Theory, 5(2011), 1317-1329.
  6. On mean values of some arithmetic functions in number fields, Acta Mathematica Hungarica, 132(2011), 1924-1938.
  7. (With Z.S. Yang) The average behavior of the coefficients of Dedekind zeta functions over square numbers, Journal of Number Theory, 131(2011), 1924-1938.
  8. (With H.W. Sun) Primes in quadratic progressions on average, Acta Math.Sin. (Engl. Ser.), 27(2011), 1187-1194.
  9. (With J. Wu and W.G. Zhai) On a divisor problem related to the Epstein zeta-function II, 131(2011), 1734-1742.
  10. (With Z.X. Liu) On unlike powers of prime and powers of 2, Acta Mathematica Hungarica, 132(2011), 125-139.
  11. (With Z.X. Liu) Two results on powers of a in Waring-Goldbach problem, Journal of Number Theory, 131(2011), 716-736.
  12. On higher moments of Fourier coefficients of holomorphic cusp forms, Canadian Journal of Mathematics, 63(2011), 634-647.
  13. (With Z.X. Liu) Eight cubes of primes and powers of 2, Acta Arith., 145(2010),171-192.
  14. (With Y. H. Wang) Note on the number of integral ideals in Galois extensions, Science China: Mathematics, 53(2010), 2417-2424.
  15. (With H.G. Xia) Note on divisor function for quaternion algebras, Journal of number theory, 130(2010), 2147-2156.
  16. On a divisor problem related to the Epstein zeta-function, Bulletin of the London Mathematical Society, 42(2010), 267-274.
  17. (With H.C. Tang) On some results of Hua in short intervals, Lithuanian Mathematical Journal, 50(2010), 54-70.
  18. (With H.W. Sun) On fractional power moments of L-functions associated to certain cusp forms, Acta Appl Math., 109(2010), 653-667.
  19. Number of solutions of certain congruences, Acta Arith., 140.4(2009), 317-328.
  20. The sixth and eighth moments of Fourier coefficients of cusp forms, Journal of Number Theory, 129.11(2009), 2790-2880.
  21. On an open problem of Sankaranarayanan, Science in China Series A: Mathematics, 39.8(2009), 1023-1028.
  22. Uniform estimates for sums of Fourier coefficients of cusp forms, Acta Mathematica Hungarica, 124.1-2(2009),83-97.
  23. On sums involving coefficients of automorphic L-functions, Proceedings of the AMS, 137.9(2009), 2879-2887.
  24. Average behavior of Fourier coefficients of cusp forms, Proceedings of AMS, 137.6(2009), 1961-1969.
  25. (With H.W. Sun) On a generalization of Hua’s theorem with five squares primes, Acta Mathematica Hungarica, 122.3(2009), 273-282.
  26. (With W.G. Zhai) On the representation of large integers as sums of four almost equal squares of primes, The Ramanujan Journal, 18(2009), 1-10.
  27. (With H.W. Sun) Integers represented as the sum of one prime, two squares of primes and powers of 2, Proceedings of AMS, 137.4(2009), 1185-1191.
  28. The average value of Fourier coefficients of cusp forms in arithmetic progressions, Journal of Number Theory, 129(2009), 488-494.
  29. Additive functions on arithmetic progressions with large moduli, Journal of Number Theory, 129(2009), 477-487.
  30. (With X.M. Meng) On sums of a prime and four prime squares in short intervals, Acta Math.Sin. (Engl.Ser.), 24(2008), 1291-1302.
  31. On sums of a prime and four squares of primes in short intervals, Journal of Number theory, 128(2008), 805-819.
  32. (With Y.F. Xu) Hua’s theorem with nine almost equal prime variables, Acta Mathematica Hungarica, 116(2007), 309-326.
  33. Gauss’s three squares theorem with almost prime variables, Acta Arith., 128(2007), 391-399.
  34. (With H.X. Lao) On exponential sums over primes in short intervals, Monatshfte fur Mathematik, 151(2007), 153-164.
  35. On Romanoff’s Constant and Its Generalized Problem, Chinese Advance in Mathematics, 36(2007), 94-100.
  36. (With J.Y. Liu, T. Zhan) Exponential sums over primes in short intervals, Sci. China, 49(2006), 449-457.
  37. On the estimation of exponential sums over primes in short intervals, Acta Math. Sin. 49 (2006), 693-698.
  38. Hua’s Theorem on five almost equal prime squares, Acta Math. Sin. (Engl. Ser.), 22(2006), 907-916.
  39. Note on a result of Hua, Chinese Advances in Mathematics, 35(2006), 343-348.
  40. On sums of nine almost equal prime cubes, Acta Math. Sin., 49(2006), 195-204.
  41. Hua’s Theorem with five almost equal prime variables, Chinese Ann. Math. Ser. B, 26(2005), 291-304.
  42. (With W.G. Zhai) On three-dimensional divisor problem of (a,a,b) type, Chinese Advances in Mathematics, 33(2004), 195-202.
  43. (With J.Y. Liu) Four squares of primes and 165 powers of 2, Acta Arith., 114(2004), 55-70.
  44. (With W.G. Zhai) The divisor problem on the Beatty sequence, Acta Math. Sin., 47(2004), 1213-1216.
  45. (With W.G. Zhai) On the sum of multi-dimensional divisor function on special sequence, Chinese Advances in Mathematics, 32(2003), 660-664.
  46. On sums of two squares of primes and a cube of a prime, Northeastern Mathematics Journal, 19(2003), 99-102.
  47. (With W.G. Zhai) A special two-dimensional divisor problem, Chinese Pure and Applied Mathematics, 18(2002), 348-352.
  48. (With W.G. Zhai) A special divisor problem, Acta Math. Sin., 45(2002), 991-1004.
  • 已毕业研究生 (以入学时间为序)

博士研究生:

硕士研究生:

  • 在读研究生(以入学时间为序)

博士研究生:

硕士研究生:孟宪昌、王迎美、侯飞、马文骏、魏萍、蒋玉蛟

  • 个人主页:

http://www.prime.sdu.edu.cn/researchgroup/GuangshiLv.htm